I went and saw my OBGYN on the 14th of August for a follow up exam, along with a new prescription of birth control pills. I was on YAZ about a year ago, and then stopped. I recently started on them again. When I was at my appt, my doctor put me on Keflex for an infection I had as well. I started the Keflex on August 15th. My period came on August 20th, so I started YAZ that very same day. My last dose of the Antibiotic was to be taken on the 21st of August. I have always taken the pill on time everyday since I started it. My question is this. I had unprotected sex 6 days after starting YAZ and 4 days after being off the antibiotic. I woke up today feeling terribly nauseous and dizzy. I do have tender breasts, but I figured that one of the side affects of the BC Pill. I have 12 more active pills to take before I start the white ones. Is it possible I could be pregnant? I'm really not sure what I should do at this point?